# SDR AALA20160809005

- Difficulty date: August 9, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N7548A
- Make and model: Doug DC-9-82
- Aircraft serial: 53030
- Aircraft time: 72,084 hours, 37,755 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  FORWARD CARGO DOOR STOP FITTING, AFT SIDE BOTTOM STOP IS CRACKED.  REMOVED AND REPLACED THE DOOR STOP FITTING IAW AARD 51-00-05-1 AND DRAWINGS CDK2345 & 5910141.
